# SDR DL76L091471

- Difficulty date: September 13, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 89,014 hours, 13,116 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734285E
- Part serial: 2945
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ATB RIGHT GEN OFF LIGHT STARTED APU OK, BUT WILL NOT PICKUP RIGHT BUS.  REPLACED RIGHT GCU AND BPCU RUN-UP AND OPS NORMAL.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
